# SDR UALA2011080504079

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 500L FRAME TO SKIN SHEAR TIES ARE BROKEN FROM STR 17L TO STR 20L.  MAJOR REPAIR ACCOMPLISHED: FABRICATED AND INSTALLED 2 EACH SHEAR TIES AT BS 500 FRAME, BETWEEN STR 17L AND 20L PER BACO DWGS 140N2006, 140N2001 AND 140N2002 AND SRM ON NON ROUTINE 20007.
